# SDR DHL2002364006

- Difficulty date: April 17, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION UNABLE TO RAISE GEAR.  RAN ABNORMAL.  SWITCHED FROM LEVER LOCK POSITION 1 TO 2 GEAR RETRACTED NORMALLY.  RESEATED PROXIMITY DETECTOR MODULE AND PERFORMED OPS CHECK ON BOTH SYS 1 & 2 CHECKED OK FOR SERVICE PER M/M 32-61-12.
